# SDR CA071107003

- Difficulty date: November 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,562 hours
- Engine: Pwa JT15D4
- System (JASC): 2731 · Elevator Tab Control System
- Part: Lever
- Part number: 55657544
- Condition: Worn
- Location: Trim Indicator
- Part time: 6,834 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT ABORTED TAKEOFF DUE TO NO RESPONSE TO CONTROL COLUMN INPUT. UPON INSPECTION FOUND ELEVATOR TRIM TAB WAS ALMOST ON FULL NOSE DOWN POSITION AND TRIM INDICATION IN COCKPIT WAS AT TAKEOFF. FOUND INDICATOR LEVER AND CONTROL WHEEL WORN, INDICATOR LEVER HAD JUMPED ON CONTROL WHEEL TO GIVE WRONG INDICATION. TRIM CONTROL WHEEL AND INDICATOR LEVER REPLACED AND INDICATION SYSTEM RIGGED IAW AMM AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20071107003)
